# SDR LR7A2016061400835

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 43,626 hours, 22,441 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Former
- Part number: 2024T60063
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LT HORIZONTAL STABILIZER L/E RIBS, LOWER FORMERS AT HSS106L, HSS156L CRACKED, FS1040, WL265.  REPAIRED IAW SRM FIG 51-140-20.
